Bulletin of the American Mathematical Society

Review: L. J. Savage, The foundation of statistics

K. L. Chung

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 61Number 3, Part 1 (1955), 236-239.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183519727

Citation

Chung, K. L. Review: L. J. Savage, The foundation of statistics. Bull. Amer. Math. Soc. 61 (1955), 236--239. https://projecteuclid.org/euclid.bams/1183519727


Export citation